# SDR UPS02438152

- Difficulty date: April 21, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/ D- BS 2160 RBL 98 SEAT TRACK CRACK.  SEAT TRACK REPLACED AS PER SRM 51-10-01 PG 8, P/N (BAC1520-1545-7178T6511RK).
